# SDR UALA2009051101341

- Difficulty date: May 10, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 41,023 hours, 11,355 cycles
- Engine: Pwa PW2037
- System (JASC): 3600 · Pneumatic System
- Part: Line
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB RIGHT PACK INOP PACK OFF AND ENGINE BLEED OFF LIGHTS ILLUMINATED SIMULTANEOUSLY.  PERFORM BITE CHECK ON CONTROLLER. NO FAULTS NOTED.REPAIRED TWO LEAKS IN PNEUMATIC LINES. RPL OVERHEAT SWITCH PRECAUTIONARY. RAN PACKS ON APU AND NR 2 ENG BLEED, NO FAULTS NOTED.
